# SDR C2XA99IA279

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14233022405
- Condition: Inoperative
- Location: Spoiler System
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

IAH - FLT 4278 - THE CREW REPORTED THAT AT 14,000 FEET AFTER THE SPEED BRAKE LEVER WAS CLOSED, THE AIRCRAFT ROLLED TO THE RIGHT, AND SPOILER WARNING MESSAGE ON EICAS WAS DISPLAYED.  THE CREW DISENGAGED THE AUTOPILOT, AND PULLED THE CIRCUIT BREAKERS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENNACE REMOVED AND REPLACED THE SPOILER CONTORL UNIT IAW EMB145 MM 27-63-02.  THE AIRCRAFT WAS TEST FLOWN WITH NO DISCREPANCIES NOTED, AND WAS THEN APPROVED FOR RETURN TO SERVICE.  (X)
